Alert archive / Iowa / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 321, NWS Des Moines, IA

August 13, 2010Appanoose County, Monroe County, Wayne County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 13, 2010, 7:47 PM CDT for Appanoose County, Monroe County, Wayne County, Iowa. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2010, 7:47 PM CDT (00:47 UTC)
Expired
Aug 13, 2010, 8:30 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Appanoose County, IA, Monroe County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 8:07 PM CDTTSTM WND DMG5 S Rathbun Lake, IATRAINED SPOTTER NEAR MYSTIC REPORTS TWO LARGE TREES AND NUMEROUS BRANCHES AND LIMBS DOWN FROM SEVERE STRAIGHT LINE WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WUUS53 KDMX 140047
SVRDMX
IAC007-135-185-140130-
/O.NEW.KDMX.SV.W.0321.100814T0047Z-100814T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHERN MONROE COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 830 PM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 13 MILES SOUTHEAST OF CHARITON TO CORYDON...AND MOVING EAST AT
  45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RATHBUN LAKE...SEYMOUR AND PLANO AROUND 755 PM CDT.
  MYSTIC AROUND 800 PM CDT.
  MORAVIA...RATHBUN AND NUMA AROUND 805 PM CDT.
  CENTERVILLE AROUND 810 PM CDT.
  UNIONVILLE...UDELL AND EXLINE AROUND 815 PM CDT.
  MOULTON AROUND 825 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...
SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4099 9264 4059 9265 4070 9331 4091 9309
      4102 9309
TIME...MOT...LOC 0047Z 282DEG 38KT 4092 9304 4068 9327
WIND...HAIL 60MPH <.75IN

$$

JUNGBLUTH
2 follow-up statements
645 
WWUS53 KDMX 140123
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
823 PM CDT FRI AUG 13 2010

IAC185-140132-
/O.CAN.KDMX.SV.W.0321.000000T0000Z-100814T0130Z/
WAYNE IA-
823 PM CDT FRI AUG 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 4065 9299 4101 9293 4099 9264 4059 9265
TIME...MOT...LOC 0122Z 282DEG 38KT 4091 9266 4062 9267

$$

IAC007-135-140130-
/O.CON.KDMX.SV.W.0321.000000T0000Z-100814T0130Z/
APPANOOSE IA-MONROE IA-
823 PM CDT FRI AUG 13 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MONROE AND APPANOOSE COUNTIES UNTIL 830 PM CDT...

AT 820 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS NEAR 70 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
ALBIA TO 12 MILES SOUTHEAST OF CENTERVILLE...MOVING EAST AT 45 MPH.

SHORTLY AFTER 8 PM...A TRAINED SPOTTER REPORTED TWO TREES BLOWN DOWN 
IN MYSTIC.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF APPANOOSE AND
SOUTHEASTERN MONROE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.

&&

LAT...LON 4065 9299 4101 9293 4099 9264 4059 9265
TIME...MOT...LOC 0122Z 282DEG 38KT 4091 9266 4062 9267
WIND...HAIL 70MPH <.75IN

$$

JUNGBLUTH
107 
WWUS53 KDMX 140137
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT FRI AUG 13 2010

IAC007-135-140146-
/O.EXP.KDMX.SV.W.0321.000000T0000Z-100814T0130Z/
APPANOOSE IA-MONROE IA-
837 PM CDT FRI AUG 13 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE AND
APPANOOSE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE 
IN THE PROCESS OF MOVING OUT OF THE WARNED AREA.  IF WIND DAMAGE 
OCCURRED IN YOUR AREA EARLIER...PLEASE REPORT IT TO LOCAL LAW 
ENFORCEMENT.

HOWEVER HEAVY RAIN AND FLASH FLOODING ARE STILL POSSIBLE...AND A 
FLASH FLOOD WARNING IS IN EFFECT UNTIL 1 AM.

LAT...LON 4065 9299 4101 9293 4099 9264 4059 9265
TIME...MOT...LOC 0123Z 282DEG 38KT 4090 9265 4061 9266

$$

JUNGBLUTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:22 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Aug 13, 6:22 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT FRI AUG 13 2010

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
SHORT AFD THIS AFTERNOON...STORMS CONTINUE TO FIRE EAST WITH VEERING
H850 MOISTURE FIELDS. THREAT FOR HEAVY RAINFALL AND STORMS COMING TO
AN END...WITH THE EXCEPTION OF THE FAR SOUTHEAST AND NORTH WHERE
WATCHES REMAIN IN EFFECT UNTIL MID EVENING. DRIER AIR TO FILTER INTO
THE REGION OVERNIGHT...BUT NOT BEFORE SOME FOG DEVELOPS TOWARD DAWN.
OTHER THAN THAT...QUIETER WEATHER ON THE WAY FOR LATER TONIGHT
THOUGH HUMIDITY WILL STICK AROUND THROUGH TOMORROW.

.LONG TERM /TONIGHT THROUGH THURSDAY/...
CDFNT EXITS THE STATE TNGT WITH SCNDRY FRONT MOVING IN SAT.
MOISTURE WILL BE MORE LIMITED AND AS A RESULT DO NOT EXPECT THE TSRA
POTENTIAL TO BE AS GREAT AS TODAY.  COULD BE A BRIEF PERIOD OF
STRONG TSRA MAINLY OVR NWRN IA SAT LATE AFTN AND ERY EVE...THEN THEY
SHOULD WEAKEN.  REST OF THE FCST IS RELATIVELY QUIET WITH COOLER AND
DRIER NWLY FLOW SETTLING IN AS HUDSBA LOW DROPS SWD.  THE COOLING
WILL LAST A FEW DAYS...BUT WARMING WILL BEGIN IN THE LATER STAGES OF
THE FCST AS THE UPER LOW TO THE EAST LIFTS OUT AND HI PRES BUILDS
INTO THE CNTRL U.S. AGAIN BY MID TO LATE NEXT WEEK.  TSRA CHNCS
INCREASE SLOWLY WITH THE WESTERLIES NOT ALL THAT FAR TO THE NORTH
AND MCS DEVELOPMENT WILL BECOME MORE OF AN ISSUE.
ORECAST BUFR SOUNDINGS.

&&

.AVIATION...14/00Z
COLD FRONT IS OVER NW IA ATTM AND WILL PROGRESS SLOWLY SE ACROSS THE
AREA OVERNIGHT. ALONG AND AHEAD OF THE FRONT TSRA WILL BE
POSSIBLE...MAINLY AT KFOD AND KMCW NEAR THE FRONT AND AT KOTM WHERE
GREATER INSTABILITY IS LEADING TO CONTINUAL STORM DVLPMNT ACROSS SRN
IA. EXPECT TSRA CHANCES TO DIMINISH A COUPLE OF HRS AFTER SUNSET. AT
KFOD/KMCW WILL HANDLE WITH JUST CB AS CHANCES ARE LOWER...BUT AT OTM
WHERE STORMS HAVE ALREADY DVLPD UPSTREAM WILL INCL VCTS AND A TEMPO
THROUGH 02Z. THEREAFTER...AVIATION CONCERN WILL SHIFT TO FOG DVLPMNT
AS FROPA BRINGS VERY LIGHT WINDS AND COOLER AIR OVER SATURATED
GROUND. EXPECT WDSPRD FOG WITH PDS OF VSBYS BLO 1SM LIKELY ESP AT
NORTHERN SITES. ON SAT VFR CONDITIONS ARE EXPECTED ACROSS THE AREA.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR
APPANOOSE-DAVIS-LUCAS-MAHASKA-MARION-MONROE-WAPELLO-WAYNE.

&&

SHORT TERM...REV
LONG TERM...MS AUG 10
AVIATION...REV
Hazardous weather outlook, Aug 13, 3:55 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
355 PM CDT FRI AUG 13 2010

IAZ074-075-084>086-095>097-142100-
MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
355 PM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS. THESE STORMS
MAY BE SEVERE WITH HEAVY RAINS...POSSIBLY TWO TO THREE INCHES LOCALLY.
WITH THE GROUND SATURATED IN SOME AREAS...FLASH FLOODING MAY
DEVELOP. DAMAGING WINDS ARE ALSO POSSIBLE.

A FLASH FLOOD WATCH AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR
THE AREA. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT AND
AGAIN AROUND TUESDAY. THE SEVERE WEATHER AND HEAVY RAIN POTENTIAL
APPEARS TO BE LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

IAZ035-036-046>048-059>061-142100-
WEBSTER-HAMILTON-GREENE-BOONE-STORY-DALLAS-POLK-JASPER-
355 PM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT AND AROUND
TUESDAY. THE SEVERE WEATHER AND HEAVY RAIN POTENTIAL APPEARS TO BE
LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ004>007-015>017-023>028-033-034-037>039-044-045-049-050-057-058-
062-070>073-081>083-092>094-142100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-HARDIN-
GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-MARSHALL-TAMA-AUDUBON-GUTHRIE-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-
RINGGOLD-DECATUR-
355 PM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS. THESE STORMS
MAY BE SEVERE NORTH OF HIGHWAY 18 THROUGH MID EVENING WITH DAMAGING
WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORM CHANCES RETURN TO THE FORECAST SATURDAY NIGHT AND AROUND
TUESDAY. THE SEVERE WEATHER AND HEAVY RAIN POTENTIAL APPEARS TO BE
LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR A PERIOD YET THIS EVENING.

REV

In the hours before

Local storm report, Aug 13, 2:45 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     FLASH FLOOD      OTTUMWA                 41.02N 92.42W
08/13/2010                   WAPELLO            IA   TRAINED SPOTTER

            TRAINED SPOTTER IN OTTUMWA REPORTS WATER FLOWING THROUGH
            THE STREETS DEEP ENOUGH TO STALL MULTIPLE VEHICLES. HE
            ALSO ESTIMATED TWO INCHES OF RAIN IN THE LAST HOUR.

&&

LEE
Local storm report, Aug 13, 2:53 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
253 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 SSW ELDON             40.86N 92.27W
08/13/2010                   DAVIS              IA   LAW ENFORCEMENT

            LARGE TREE BLOWN ON GRAVEL ROAD

&&

KJUNGBLU
Local storm report, Aug 13, 3:04 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
304 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     PULASKI                 40.70N 92.27W
08/13/2010  E60 MPH          DAVIS              IA   FIRE DEPT/RESCUE

            FIRE DEPT REPORTED 50 TO 60 MPH WIND GUST...TIME
            ESTIMATED FROM RADAR...

&&

JB
Local storm report, Aug 13, 6:44 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
644 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     FLASH FLOOD      5 SE RATHBUN LAKE       40.81N 92.89W
08/13/2010                   APPANOOSE          IA   LAW ENFORCEMENT

            WATER OF UNKNOWN DEPTH FLOWING OVER PAVED COUNTY ROAD J29
            AT A RAPID PACE. ROAD BEING BARRICADED.

&&

KJUNGBLU
Local storm report, Aug 13, 6:55 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      5 W FLORIS              40.87N 92.43W
08/13/2010                   DAVIS              IA   LAW ENFORCEMENT

            BRIDGE IMPASSABLE DUE TO FLASH FLOODING. DETAILS NOT YET
            AVAILABLE.

&&

KJUNGBLU
Special weather statement, Aug 13, 7:18 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
718 PM CDT FRI AUG 13 2010

IAZ083-084-094-095-140045-
CLARKE-DECATUR-LUCAS-WAYNE-
718 PM CDT FRI AUG 13 2010

...SPECIAL WEATHER STATEMENT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL LUCAS COUNTY
TO CENTRAL DECATUR COUNTY...MOVING EAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...AND
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WILLIAMSON...         DERBY...              CHARITON...
  GARDEN GROVE...       HUMESTON...           RUSSELL...
  MILLERTON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER INDOORS UNTIL THESE STORMS HAVE PASSED.

JUNGBLUTH

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:01 PM CDTFlash Flood WarningDMXAppanoose, Davis, Lucas, Monroe, Wapello, Wayne2 hr
Aug 13, 8:19 PM CDTSevere Thunderstorm WarningDMXDavis, Wapello56 min
Aug 13, 10:18 PM CDTRiver Flood WarningDMXAppanoose30 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.